# SDR DALA2025101007409

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 CABIN AUXILIARY BEAM FOUND CORROSION AT YB TO YC1 BETWEEN FR 73 AND FR 74. CORRECTIVE ACTION: REPLACED THE AUXILIARY BEAM AT CABIN FR73 AND FR74 YB TO TC1 BETWEEN PER A330 SRM 51-72-11. (1243951)
